# SDR 9502849997

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Part number: 976J2544
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 36,227 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC CROSSTIE LOCKOUT LIGHT ILLUMINATED ON ROTATION WITH NR 1 CSD DISCONNECTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED AC CROSSTIE RELAY, RIGHT GENERATOR RELAY, AND RIGHT GENERATOR CONTROL PANEL WITH NO HELP.  REPLACED LEFT ENGINE GENERATOR CONTROL UNIT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
